×

zbMATH — the first resource for mathematics

Inequality relation between fuzzy numbers and its use in fuzzy optimization. (English) Zbl 0574.04005
The inequality relation between two fuzzy numbers is investigated. A certain type of such a relation motivated by practical interpretation is proposed, and its correspondence with the usual lattice-type relation generated by the extended maximum and minimum operators and its possible interpretation are discussed. The concept of R-L fuzzy number is introduced, the class of all R-L fuzzy numbers covering practically the whole set of normal convex fuzzy numbers. Comparing two R-L fuzzy numbers of the same type, the relation introduced in the paper may be replaced by four ordinary inequalities. This fact may be taken advantage of in optimization problems with linear fuzzy constraints.

MSC:
03E20 Other classical set theory (including functions, relations, and set algebra)
91B06 Decision theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dubois, D.; Prade, H., Systems of linear fuzzy constraints, Fuzzy sets and systems, 3, 37-48, (1980) · Zbl 0425.94029
[2] Dubois, D.; Prade, H., Ranking fuzzy numbers in the setting of possibility theory, Inform. sci., 30, 183-224, (1983) · Zbl 0569.94031
[3] Freeling, A.N.S., Fuzzy sets and decision analysis, IEEE trans. systems man cybernet., 10, 341-354, (1980)
[4] Mizumoto, M.; Tanaka, K., Some properties of fuzzy numbers, (), 153-164
[5] Negoita, C.V., The current interest in fuzzy optimization, Fuzzy sets and systems, 6, 261-269, (1981) · Zbl 0465.90091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.